Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the spectrum of $ C\sb{0}$-semigroups

Author: Jan Prüss
Journal: Trans. Amer. Math. Soc. 284 (1984), 847-857
MSC: Primary 47D05; Secondary 34G10
MathSciNet review: 743749
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give characterizations of the spectrum of a $ {C_0}$-semigroup $ {e^{At}}$ in terms of certain solution properties of the differential equation $ (\ast)\;u^{\prime} = Au + f$ and, in case $ X$ is a Hilbert space, also in terms of properties of $ {(\lambda - A)^{ - 1}}$. We give several applications of these results including a study of the existence of dichotomic projections for $ (\ast)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47D05, 34G10

Retrieve articles in all journals with MSC: 47D05, 34G10

Additional Information

PII: S 0002-9947(1984)0743749-9
Keywords: Semigroups, spectrum, periodic solutions, dichotomic projections
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia